Non-Equivalent Cocycles of Graphs over Finite Fields

Hofmeister, Michael (1993) Non-Equivalent Cocycles of Graphs over Finite Fields.
Published in: Ars combinatoria : a Canadian journal of combinatorics Vol. 36. pp. 119-127.

Abstract

The automorphism group of a graph acts on its cocycle space over any field. The orbits of this group action will be counted in case of finite fields. In particular, we obtain an enumeration of non-equivalent edge cuts of the graph.


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr90-088
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 20 Oct 2011 15:17
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/88